| Model Number |
TRF-295 |
| Medical Device Problem Codes |
Material Rupture (1546); Patient-Device Incompatibility (2682); Migration (4003)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture, and silicone migration are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Reason for reoperation due to: patients concern with "symptoms of bia-alcl" and "3d mammogram and ultrasound of lymph nodes in armpits, found a number of cysts in breast and a lot of silicone floating around." further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Event or Problem Description
Patient reported they ¿have all of the symptoms of bia-alcl¿, ¿rupture and capsular contracture, baker grade iv¿ and ¿3d mammogram and ultrasound of lymph nodes in armpits; found a number of cysts in breast and a lot of silicone floating around¿.The device remains implanted.This record is for the left side.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: creases fold, deformation device and weight to the specification.The unit is not ruptured, bubbles in the gel observed after autoclave cycle.Based on the device analysis, the final assessment is no issues found related with the manufacturing process additional, changed, and/or corrected data: b.5., d.7., d.10., g.1., h.3., h.6.
Event or Problem Description
Device has been explanted.